# SDR UALA2011121506894

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 47,175 hours, 5,950 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NR 4 HEAT SHIELD IS DAMAGED BEYOND LIMITS.  REPLACED NR 2 ENG HEAT SHIELDS NR 2, 3, 4 & 5.  REMOVED AND REPLACED TAG R57898, R57897, R57896 AND R57895.  INSTALLED ORIGINAL NR 6 HEAT SHIELD.
